Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 175, NWS Nashville, TN

July 14, 20164 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 14, 2016, 11:57 AM CDT for 4 counties in Tennessee. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 11:57 AM CDT (16:57 UTC)
Expired
Jul 14, 2016, 12:30 PM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN, Sumner County, TN

The radar

The Nashville radar (KOHX), 32 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 12:17 PM CDTTSTM WND DMGJoelton, TNA PICTURE OF A FALLEN TREE WAS POSTED TO OFFICE FACEBOOK PAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

926 
WUUS54 KOHX 141657
SVROHX
TNC021-037-147-165-141730-
/O.NEW.KOHX.SV.W.0175.160714T1657Z-160714T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1157 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1230 PM CDT

* AT 1156 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND
  CITY...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...ASHLAND CITY...MADISON...HENDERSONVILLE...
  GOODLETTSVILLE...WHITE HOUSE...MILLERSVILLE...GREENBRIER...
  COOPERTOWN...RIDGETOP...JOELTON...OLD HICKORY...PLEASANT VIEW...
  BEAMAN PARK AND WHITES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3620 8706 3637 8712 3652 8670 3626 8660
TIME...MOT...LOC 1656Z 253DEG 24KT 3631 8700 

HAIL...1.00IN
WIND...60MPH
 
$$

ROSE
2 follow-up statements
256 
WWUS54 KOHX 141713
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1213 PM CDT THU JUL 14 2016

TNC021-037-147-165-141730-
/O.CON.KOHX.SV.W.0175.000000T0000Z-160714T1730Z/
DAVIDSON TN-ROBERTSON TN-CHEATHAM TN-SUMNER TN-
1213 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN DAVIDSON...SOUTHEASTERN ROBERTSON...NORTHEASTERN
CHEATHAM AND SOUTHWESTERN SUMNER COUNTIES...

AT 1212 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JOELTON...OR
10 MILES EAST OF ASHLAND CITY...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...MADISON...HENDERSONVILLE...GOODLETTSVILLE...
WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...RIDGETOP...
JOELTON...OLD HICKORY...BEAMAN PARK AND WHITES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3622 8693 3639 8700 3650 8669 3626 8660
      3623 8686
TIME...MOT...LOC 1712Z 253DEG 23KT 3633 8688 

HAIL...1.00IN
WIND...60MPH
 
$$

ROSE
720 
WWUS54 KOHX 141727
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 PM CDT THU JUL 14 2016

TNC021-037-147-165-141737-
/O.EXP.KOHX.SV.W.0175.000000T0000Z-160714T1730Z/
DAVIDSON TN-ROBERTSON TN-CHEATHAM TN-SUMNER TN-
1227 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIDSON...
SOUTHEASTERN ROBERTSON...NORTHEASTERN CHEATHAM AND SOUTHWESTERN
SUMNER COUNTIES WILL EXPIRE AT 1230 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3622 8693 3639 8700 3650 8669 3626 8660
      3623 8686
TIME...MOT...LOC 1724Z 253DEG 24KT 3633 8688 

$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:52 AM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jul 14, 6:52 AM CDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
652 AM CDT THU JUL 14 2016

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

A pretty wet pattern will move in today and keep chances for rain
in the forecast through next Wednesday. A more zonal flow pattern
north of the region will allow a series of shortwaves to bring
waves of precip chances to the area through early next week before
the strong upper high arrives towards the end of the long term
forecast. The first wave today will likely produce stronger
thunderstorms off to the west that may move into western TN later
today. Showers and thunderstorms look to develop this morning and
continue across the area during the day today ahead of the
stronger storms to the west. However, there is some decent
instability over our area with MUCAPE values to around 4000 J/kg,
but deep layer shear is quite weak. Still, will not rule out a
couple of storms today having the potential for strong wind gusts,
locally heavy rain, and even some hail with the strength of the
mid level instability.

Chances for precip will diminish slightly overnight as the mid
state is between shortwaves, but will still have chance pops in
overnight. Friday will see an increase in pops as the next
shortwave axis crosses the MS River Valley around mid day. As the
upper shortwave trough exits the region slowly Friday and early
Saturday, rain chances will begin to decrease during the day
Saturday. Currently have mainly dry conditions Saturday night, and
slight chances of precip on Sunday but models have been trending
drier on Sunday, so if that trend continues we may see dry
conditions hold Sunday.

Early Monday will be dry but models bring in chances for showers
and thunderstorms later in the day on Monday. An upper trough
coming off the Great Lakes region looks to be strong enough to
kick off some convection over the area late Monday and again
during the afternoon on Tuesday. The strong upper high over the
Great Plains begins to take hold on the mid state later on
Wednesday, so have dry conditions for the remainder of the
forecast thereafter. Both the GFS and ECMWF have a very strong
500 mb high around 600 dm that slowly slides its way eastward
during the later part of next week. For now, the very warm 850 mb
temps around 25-30C stay out west of our area, but would not be
surprised if next Friday has high temperatures in the mid to upper
90s across the mid state if models are correct with the strong 500
mb high.

&&

.AVIATION...
12Z TAF DISCUSSION.

VFR conditions will start out this TAF cycle however, a line of
showers and thunderstorms is expected to move into the area later
this morning. This will drive down flight categories for several
hours at each mid-state terminal. IFR vis can be expected with
some of the heavier rain before improving to MVFR with light rain
then back to VFR by late this afternoon. Timing is based on latest
Hi-Res guidance, so it may need to be tweaked as the storms move
closer. Southwest winds will range from 8 to 10 kts, but if a TS
moves over a terminal, a gust of 25 to 30 kts will be possible.

VFR conditions this evening may fall back to IFR with reduced
visibilities near sunrise Friday morning at KCKV and KCSV.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Barnwell
AVIATION........Unger
Hazardous weather outlook, Jul 14, 4:55 AM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
455 AM CDT THU JUL 14 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-151000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
455 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE TODAY FOR THOSE ALONG
AND WEST OF INTERSTATE 65. THE MAIN THREAT WILL BE DAMAGING STRAIGHT
LINE WINDS PRIOR TO 3 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ON FRIDAY. THE MAIN
THREAT WILL BE DAMAGING STRAIGHT LINE WINDS FOR ALL OF MIDDLE
TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY TODAY AND TOMORROW.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

27

In the hours before

Special weather statement, Jul 14, 10:37 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1037 AM CDT THU JUL 14 2016

TNZ024-025-056-057-141600-
DICKSON TN-PERRY TN-HICKMAN TN-HUMPHREYS TN-
1037 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKSON...NORTHEASTERN
PERRY...SOUTHEASTERN HUMPHREYS AND WESTERN HICKMAN COUNTIES UNTIL
1100 AM CDT...

AT 1036 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR MCEWEN TO 8 MILES NORTH OF LINDEN.
MOVEMENT WAS EAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DICKSON...CENTERVILLE...BURNS...CHARLOTTE...LOBELVILLE...NUNNELLY...
PINEWOOD AND BUCKSNORT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3611 8759 3626 8718 3625 8719 3624 8718
      3625 8718 3623 8717 3621 8719 3621 8718
      3569 8755 3565 8792
TIME...MOT...LOC 1536Z 252DEG 19KT 3607 8757 3573 8782

ROSE
Special weather statement, Jul 14, 10:57 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 AM CDT THU JUL 14 2016

TNZ025-057-141630-
DICKSON TN-HICKMAN TN-
1057 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKSON AND NORTHEASTERN
HICKMAN COUNTIES UNTIL 1130 AM CDT...

AT 1057 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF CENTERVILLE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKSON...WHITE BLUFF...BURNS...NUNNELLY...LYLES...
PINEWOOD AND BON AQUA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3595 8756 3597 8753 3599 8753 3602 8755
      3603 8755 3613 8722 3600 8719 3598 8719
      3597 8721 3594 8720 3586 8722 3584 8758
      3595 8761
TIME...MOT...LOC 1557Z 258DEG 20KT 3594 8752

ROSE
Special weather statement, Jul 14, 11:23 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1123 AM CDT THU JUL 14 2016

TNZ023>025-141700-
DICKSON TN-HOUSTON TN-HUMPHREYS TN-
1123 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKSON...
SOUTHEASTERN HOUSTON AND NORTHEASTERN HUMPHREYS COUNTIES UNTIL NOON
CDT...

AT 1123 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MCEWEN...OR 9 MILES SOUTHEAST OF ERIN...MOVING EAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCEWEN...CHARLOTTE...VANLEER AND SLAYDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3626 8774 3634 8753 3632 8740 3632 8737
      3613 8731 3609 8768
TIME...MOT...LOC 1623Z 254DEG 15KT 3620 8762

ROSE
Special weather statement, Jul 14, 11:36 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1136 AM CDT THU JUL 14 2016

TNZ056>058-141700-
LEWIS TN-PERRY TN-HICKMAN TN-
1136 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERRY...SOUTH
CENTRAL HICKMAN AND LEWIS COUNTIES UNTIL NOON CDT...

AT 1136 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOHENWALD...MOVING EAST AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOHENWALD...KIMMINS AND GORDONSBURG.

LAT...LON 3557 8776 3571 8736 3563 8733 3562 8735
      3559 8735 3557 8732 3555 8732 3555 8730
      3547 8728 3545 8729 3544 8732 3546 8733
      3546 8745 3543 8745 3541 8760 3544 8761
      3544 8765 3547 8765 3547 8769 3549 8773
TIME...MOT...LOC 1636Z 254DEG 22KT 3551 8765

ROSE
Special weather statement, Jul 14, 11:48 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1148 AM CDT THU JUL 14 2016

TNZ007-008-026-027-141715-
CHEATHAM TN-ROBERTSON TN-DAVIDSON TN-SUMNER TN-
1148 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIDSON...SOUTHERN
ROBERTSON...NORTHEASTERN CHEATHAM AND SOUTHWESTERN SUMNER COUNTIES
UNTIL 1215 PM CDT...

AT 1147 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER COOPERTOWN...OR 8 MILES SOUTHWEST OF SPRINGFIELD...MOVING EAST
AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HENDERSONVILLE...GOODLETTSVILLE...WHITE HOUSE...
MILLERSVILLE...GREENBRIER...COOPERTOWN...RIDGETOP...CROSS PLAINS...
JOELTON AND PLEASANT VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3627 8700 3644 8707 3659 8664 3633 8655
TIME...MOT...LOC 1647Z 253DEG 24KT 3638 8695

ROSE
Local storm report, Jul 14, 11:51 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1151 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     1 SSE CROSS ROADS       36.34N  87.83W
07/14/2016                   STEWART            TN   911 CALL CENTER

            ONE TREE REPORTED DOWN ON WEAKS CEMETARY ROAD AND
            FREEMAN FIELDERS ROAD. THE TREE IS BLOCKING THE ROAD.

&&

EVENT NUMBER OHX1600972

FB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 10:37 AM CDTSpecial Weather StatementOHXDickson, Perry23 min
Jul 14, 10:57 AM CDTSpecial Weather StatementOHXDickson33 min
Jul 14, 11:23 AM CDTSpecial Weather StatementOHXDickson37 min
Jul 14, 11:25 AM CDTSevere Thunderstorm WarningOHXStewart35 min
Jul 14, 11:36 AM CDTSpecial Weather StatementOHXLewis24 min
Jul 14, 11:41 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne34 min
Jul 14, 11:48 AM CDTSpecial Weather StatementOHXRobertson27 min
Jul 14, 12:15 PM CDTSpecial Weather StatementOHXLawrence30 min
Jul 14, 12:16 PM CDTSpecial Weather StatementOHXSumner29 min
Jul 14, 12:33 PM CDTSpecial Weather StatementOHXSumner27 min
Jul 14, 12:42 PM CDTSpecial Weather StatementOHXWilliamson33 min
Jul 14, 12:52 PM CDTSpecial Weather StatementOHXWilson23 min
Jul 14, 1:23 PM CDTSevere Thunderstorm WarningOHXRutherford, Wilson37 min
Jul 14, 1:33 PM CDTSpecial Weather StatementOHXTrousdale27 min
Jul 14, 1:44 PM CDTSpecial Weather StatementOHXCannon46 min
Jul 14, 2:14 PM CDTSpecial Weather StatementOHXPutnam31 min
Jul 14, 3:13 PM CDTSpecial Weather StatementOHXCumberland, Grundy, Van Buren47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.